# SDR VJ970347

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM GALLEY TO ROW 4 DOES NOT ILLUMINATE.  REPAIRED SHORTED WIRE UNDER SEAT TRACK IN FORWARD CABIN IAW MM 33-50.
